სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26115 ჩანაწერიდან.


ძებნის განულება

G. Berikelashvili. On the rate of convergence of the difference solution of the bending problem of the orthotropic plates. Proc. A. Razmadze Math. Inst.. 1998წ. V.118, 21-32.

Z. Kvatadze, T. Shervashidze. On the rate of normal approximation for sums of conditionally independent random variables . Seminar I. Vekua Inst. Appl. Math., Reports 34б 84-88. 2009წ. .

Z. Kvatadze, Shervashidze T. On the Rate of Normal Approximation for sums of conditionally Independent Random Variables . Reports Seminar of I. Vekua Institute of Applied Mathematics, Tbilisi, vol. 35. 82-86. 2009წ. .

T. Tsabadze. On the reduction of binary relations. J. Academy of Science Bulletin. 2004წ. 170(1), 37-41.

D. Natroshvili. On the regularization of a integral equation of the first kind . Soobshch. Akad. Nauk Gruz. SSR. 1985წ. 117(3), 501-504.

N. Kachakhidze. On the representation of numbers by a direct sum of quadratic forms $x_1^2+ x_1x_2 +2x_2^2$. Soobshch. Akad. Nauk Gruzii. 1992წ. 146, No.3, 474-477, ISSN - 0132 - 1447.

N. Kachakhidze. On the representation of numbers by the direct sums of some binary quadratic forms. Georgian Math. J. 1998წ. 5, No.1, 55-70, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

N. Kachakhidze. On the representation of numbers by the direct sums of some quaternary quadratic forms. Georgian Math. J. 2001წ. 8, No.1, 87-95, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

N. Kachakhidze. On the representation of numbers by the quadratic forms of level 12. Georgian Math. J. 2009წ. 16, No. 1, 81-88, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

V. Paatashvili, V. Kokilashvili. On the Riemann-Hilbert problem in the domain with non-smooth boundary . Georgian Math. J. . 1997წ. 4 (1997), No. 3, 279-302.

V. Paatashvili, V. Kokilashvili. On the Riemann-Hilbert-Poincare problem and I. Vekua’s representation of Holomprphic Functions . Bull. Georg. Nat. Acad. Sci. . 2009წ. Vol. 3(2009), №1, 24-29.

D. Ugulava. On the saturation problem in the space Lp ( Rn ), 1 Proceedings of Comp. Center Georg. Ac. Sci., (in Russian. 1979წ. 19:1, 55-76.

D. Ugulava. On the saturation problem of some convolution type operators. Bulletin of the Georgian Academy of Sciences. 2001წ. v.163, No. 2, 217-219.

N. Margiani, G. Tsintsadze. On the search for high-Tc superconducting cuprate structures. Bull. Georg. Acad. Sci. 2003წ. v.167, #1, pp. 62-64.

. On the Sierpinski-Erdos duality principle and Steinhaus property in infinite-dimensional topological vector spaces. Bull. Georgian Acad. Sci. . 2002წ. 166, no 2 , 231-233.

J. Peradze. On the solution of a dynamic system of one-dimensional Timoshenko equations. Proceedings of the Conference "Moderrn problems of applied mathematics and cybernetic". 1991წ. Tbilisi, pp.49-52.

J. Peradze. On the solution of a nonlinear boundary value problemof shell theory by the variational-difference method. Proceedings of Tbilisi State University. 1988წ. v,279, pp.58-69.

J. Peradze. On the solution of a nonlinear problem for a shell. Scientific- Technical Journal "Building". 2010წ. n.2(17), pp.219-222.